Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 19, 2007, 2:28 PM EST for 6 counties in Florida. It took effect at Jan 20, 2007, 12:00 PM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2007, 2:28 PM EST (19:28 UTC)
- In effect from
- Jan 20, 2007, 12:00 PM EST
- Expired
- Jan 20, 2007, 5:00 PM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 191928 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EST FRI JAN 19 2007 FLZ020>025-030>032-035>037-040-201100- /O.UPG.KJAX.FW.A.0003.070120T1700Z-070120T2300Z/ /O.NEW.KJAX.FW.W.0003.070120T1700Z-070120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 228 PM EST FRI JAN 19 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST SATURDAY FOR MOST OF NORTHEAST FLORIDA DUE TO LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST SATURDAY. DRIER AIR WILL FILTER INTO NORTHEAST FLORIDA TONIGHT AND ALLOW FOR RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT SATURDAY AFTERNOON. DURATIONS OF 4 TO 6 HOURS BELOW 35 PERCENT ARE EXPECTED. RELATIVE HUMIDITIES WILL BOTTOM OUT CLOSE TO 25 PERCENT ALONG THE I-75 CORRIDOR...AND IN THE 25 TO 30 PERCENT RANGE ALONG THE U.S. 301 CORRIDOR. NORTH TO NORTHEAST WINDS OF 10 TO 15 MPH WILL ACCOMPANY THE LOW RELATIVE HUMIDITIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
2 follow-up statements
000 WWUS82 KJAX 200900 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 AM EST SAT JAN 20 2007 FLZ020>025-030>032-035>037-040-202200- /O.CON.KJAX.FW.W.0003.070120T1700Z-070120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 400 AM EST SAT JAN 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RH... DRIER AIR WILL FILTER INTO NORTHEAST FLORIDA TODAY AND ALLOW FOR RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT THIS AFTERNOON. DURATIONS OF 4 TO 5 HOURS BELOW 35 PERCENT ARE EXPECTED. RELATIVE HUMIDITIES WILL BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE OVER INLAND AREAS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ MZ
000 WWUS82 KJAX 202216 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 516 PM EST SAT JAN 20 2007 FLZ020>025-030>032-035>037-040-202330- /O.EXP.KJAX.FW.W.0003.000000T0000Z-070120T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 516 PM EST SAT JAN 20 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL RECOVER ABOVE 35 PERCENT THROUGH SUNSET THIS EVENING. $$ HESS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 19, 9:13 AM EST, 5 hours 15 minutes earlier.
Area forecast discussion, Jan 19, 9:13 AM EST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EST FRI JAN 19 2007
.UPDATE...
PATCHES OF LIGHT RAIN SHOWERS AND SPRINKLES WILL CONTINUE THROUGH
THE DAY ACRS MUCH OF THE FORECAST AREA AS MID/UPPER LEVEL
DISTURBANCE IN ZONAL FLOW PUSHES ACRS THE FORECAST AREA. MAX TEMPS
WILL MAINLY TOP OUT IN THE UPPER 50S/LOWER 60S WITH NORTHWEST WINDS
AROUND 10 MPH. FOR TONIGHT...PARTIAL CLEARING EXPECTED WITH MUCH
DRIER AIR PUSHING IN AT THE LOWER LEVELS. COOLER AIR FILTERING IN
WILL ALLOW FOR MIN TEMPS IN THE MID/UPPER 30S INLAND AND 40S ALONG
THE I-95 CORRIDOR.
&&
.AVIATION...
EXPECTING MAINLY VFR CONDITIONS WITH SOME PATCHES OF LIGHT RAIN
SHOWERS THROUGH THE DAY THEN SKIES BECOME PARTLY CLOUDY OVERNIGHT.
&&
.MARINE...
WILL DROP ADVISORY CONDITIONS WITH MORNING UPDATE AND KEEP SMALL
CRAFT EXERCISE CAUTION CONDITIONS FOR THE OFFSHORE WATERS.
NORTHWEST WINDS WILL CONTINUE WITH SEAS OF 4 TO 6 FEET THROUGH
TONIGHT. BREAKERS AT THE BEACHES HAVE COME DOWN SIGNIFICANTLY
OVERNIGHT TO ABOUT 3 TO 4 FEET AND TIDAL DEPARTURES HAVE FALLEN
BELOW 1 FT WITH THE LATEST HIGH TIDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 56 34 58 37 / 30 0 10 10
SSI 56 40 58 42 / 30 0 10 10
JAX 59 38 61 40 / 30 10 10 10
SGJ 61 46 61 44 / 20 20 10 10
GNV 63 39 63 39 / 20 20 10 10
OCF 68 42 65 41 / 10 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
HURLBUT/HESS/KEEGANHazardous weather outlook, Jan 19, 3:28 AM EST, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 328 AM EST FRI JAN 19 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 328 AM EST FRI JAN 19 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...MODERATE RIP CURRENT RISK FOR AREA BEACHES... LONG PERIOD OCEAN SWELLS WILL PRODUCE GREATER THAN NORMAL RIP CURRENT RISK TODAY. PLEASE REFER TO LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... POCKETS OF FREEZING TEMPERATURES ARE POSSIBLE ACROSS THE INTERIOR THIS WEEKEND...MAINLY WEST OF A LINE FROM LAKE CITY TO WAYCROSS TO BAXLEY. DURATIONS OF FREEZING TEMPERATURES WILL BE BRIEF. MUCH DRIER AIR WILL WORK INTO THE REGION ON SATURDAY...PROMOTING DANGEROUS FIRE CONDITIONS ACROSS MUCH OF NORTHEAST FLORIDA DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ECZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 4:06 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.